Milan J. Anadkat, M.D.
Associate Professor of Dermatology
Residency Program Director
Dr. Milan Anadkat is an Associate Professor of Dermatology at Washington University School of Medicine. He graduated from the University of Akron and earned his medical degree at the Northeastern Ohio Universities College of Medicine. Dr. Anadkat performed his residency training at Washington University School of Medicine. He also completed a two-year clinical trials fellowship at Washington University School of Medicine.
In 2007, Dr. Anadkat joined the faculty of Washington University School of Medicine in St. Louis, MO as a Clinical Instructor of Dermatology. His clinical focus is in the area of medical dermatology: dermatologic therapeutics; psoriasis; collagen vascular disease; cutaneous lymphoma; autoimmune bullous disease; immunosuppression in the setting of organ-transplantation; graft-versus-host disease; and chemotherapy-induced adverse reactions.
In 2013, Dr. Anadkat became the dermatology residency program director.
Dr. Anadkat has lectured extensively both locally and nationally as an invited speaker. He has served on work groups and task forces for a variety of organizations, including the American Academy of Dermatology, National Cancer Institute, and National Comprehensive Cancer Network. He also continues to serve as a peer reviewer for over a dozen medical journals.
Dr. Anadkat is a member of the American Academy of Dermatology, Medical Dermatology Society, American Board of Dermatology, along with other professional organizations.
Dr. Anadkat’s publications include research papers, book chapters, scientific abstracts and clinical reviews.
Wanat KA, Anadkat MJ, Klekotka PA. Seasonal Variation of Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis Associated with Trimethoprim-Sulfamethoxazole. J Am Acad Dermatol. 2009 Apr; 60(4)589-594.
Burtness B, Anadkat M, Basti S, Hughes M, Lacouture ME, McClure JS, Myskowski PL, Paul J, Perlis CS, Saltz L, Spencer S. NCCN Task Force Report: Management of dermatologic and other toxicities associated with EGFR inhibition in patients with cancer. J Natl Compr Canc Netw. 2009 May;7 Suppl 1:S5-S21
Lloyd B, Braverman A, Anadkat MJ. Multiple facial milia in patients with Loeys-Dietz aneurysm syndrome. Arch Dermatol. 2010 Feb.147 (2): 223-226
Rosman I, Anadkat MJ. Tufted hair folliculitis in a woman treated with trastuzumab for breast cancer. Targeted Oncology. December 2010: 5(4): Page 295-6
Hepper DM, Wu PA, Anadkat MJ. Scarring alopecia associated with the epidermal growth factor receptor inhibitor erlotinib. J Am Acad Dermatol. 2011 May. 64(5): 996-998
Bogucki B, Anadkat MJ. Development of adenopathy during the use of topical imiquimod. J Am Acad Dermatol. 2011 May. 64(5): e75-e77
Wu PA, Lee BA, Anadkat MJ. A Case of Adult T-cell Leukemia/Lymphoma in the Midwest. J Am Acad Dermatol. 2011 Aug. 65(2): 432-434
Lacouture ME, Anadkat MJ, Bensadoun RJ, Bryce J, Chan A, Epstein JB, Eaby-Sandy B, Murphy BA; MASCC Skin Toxicity Study Group. Clinical practice guidelines for the prevention and treatment of EGFR inhibitor-associated dermatologic toxicities. Support Care Cancer. 2011 Aug;19(8):1079-95.
Mutizwa M, Berk DA, Anadkat MJ. Treatment of Facial Angiofibromas with Topical Application of Oral Rapamycin Solution (1 mg/mL) in Two Patients with Tuberous Sclerosis. Br J Dermatol. 2011 Oct;165(4):922-3.
Wu PA, Balagula Y, Lacouture ME, Anadkat MJ. Prophylaxis and treatment of dermatologic adverse events from epidermal growth factor receptor inhibitors. Curr Opin Oncol. 2011 Jul;23(4):343-51.
Huang V, Anadkat MJ. Dermatologic manifestations of cytotoxic therapy. Dermatol Ther. Sept 2011; 24: 401–410
Huang V, Hepper D, Anadkat M, Cornelius L. Cutaneous Toxic Effects Associated with Vemurafenib and Inhibition of the BRAF Pathway. Arch Dermatol. 2012 May. 628-633